International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 105 | Views: 161

Research Paper | Mathematics | India | Volume 4 Issue 2, February 2015


Alpha beta pi g-Normal Spaces in Topological Spaces

Hamant Kumar [4] | Umesh Chand [2] | Rajpal Rajbhar [3]


Abstract: The aim of this paper is to introduce a new class of normal spaces called pi g beta-normal spaces, by using pi g beta-open sets. We prove that pi g beta-normality is a topological property and it is a hereditary property with respect to pi-open, pi g beta-closed subspaces. Further we obtain a characterization and preservation theorems for pi g beta-normal spaces. The aim of this paper is to introduce a new class of normal spaces called pi g beta-normal spaces, by using pi g beta-open sets. We prove that pi g beta-normality is a topological property and it is a hereditary property with respect to pi-open, pi g beta-closed subspaces. Further we obtain a characterization and preservation theorems for pi g beta-normal spaces.


Keywords: regular closed, pi-closed, pi g beta-closed, and pi-open sets, pre pi-closed, pi-continuous, pi g betacontinuous, piirresolute, pi g betairresolute and almost piirresolute functions, pi g beta-normal spaces


Edition: Volume 4 Issue 2, February 2015,


Pages: 1531 - 1534


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top